MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI 5; VISION SIDE CART

INTUITIVE SURGICAL, INC DAVINCI 5; VISION SIDE CART
Model Number 380746-46
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to starting a da vinci-assisted surgical procedure, the system displayed error 319.The error was confirmed in the system logs.Technical support then guided the user to remove the hdmi cables and usb from the video integration platform and perform a hard power cycle of the tower, but this did not resolve the issue.The user then proceeded with the case using a different system.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Based on the field evaluation, this reported event was confirmed.Fse was able to replicate the reported issue.Fse replaced vip to resolve the issue.The system was tested and verified as ready for use.An rma was issued to the customer requesting to have the intuitive surgical, inc.(isi) device returned.Additional information is being gathered to determine the contribution of the device to the customer reported issue.
 
Additional Manufacturer Narrative
This vision side cart (vsc) vip assembly was returned for failure analysis.The reported error 319 was confirmed and successfully replicated.In logs, error 319 indicates that a node was not present at startup, confirming that the fault occurred in the field.Visual inspection found no issues related to the reported event.The unit was installed, successfully programmed, and tested on the in-house dv5 golden system, where error 319 was triggered at startup, replicating the reported event.A test was performed by replacing the fiber optic firefly cable assembly; however, the issue persisted.Based on these tests and findings, failure analysis concluded that the potential root cause may be the vsc vip cfg board in this vsc vip assembly, which is associated with the reported error.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DAVINCI 5
Common Device Name
VISION SIDE CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24946577
Report Number2955842-2026-22298
Device Sequence Number10093210
Product Code NAY
UDI-Device Identifier00886874119662
UDI-Public(01)00886874119662
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380746-46
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/02/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown